MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7551
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a nitroglycerin set leaked from where the drip chamber is connected to the tubing.This issue was observed during patient infusion with taxotere.Re-mixing of a new bag was performed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.Device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph was provided for evaluation.The visual inspection of the photograph revealed it was a picture of the device packaging only.The reported condition could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK NITROGLYCERIN SET WITH DUO-VENT SPIKE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16582950
Report Number1416980-2023-01223
Device Sequence Number20020500
Product Code FPA
UDI-Device Identifier00085412051840
UDI-Public(01)00085412051840
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K150860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C7551
Device Lot NumberR21F10092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOTERE
Patient SexUnknown